Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itching, burning sensation, white discharge post sex, latex or lubricant allergy of condom ?

Hi Its been 6 months since i had sex with my hubby. Starting having this month only. As long as i had unprotected sex with my hubby, i didnt have any prob. For twice we had sex with condom recently. For past 3 days i am having very bad itching, and burning sensation with thick white discharge seen on the walls of my labia and vagina. It doesnt stain my panty.sometimes lower stomach pain too. I have had a sort of same thing last year too once, with more discharge staining my panty and i was prescribed cansoft cl, flucan and some antibiotics.I feel it could be latex or lubricant allergy of condom. Could it be?i need some over counter medications. i am in XXXXXX.pls advice
Asked On : Thu, 3 May 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello madam,
welcome to HCM,

your symptoms of itching , thick white discharge, lower stomach pain , suggests that you are suffering from vaginal infection. it could be a fungal infection since the description given by you of the discharge is a thick white, which generally occurs in fungal infection.

it could be an allergy as well since you have itching and burning sensation. you did not mention if you have got any rashes, or may be the white discharge may be covering any rashes present.

at present what i can suggest you is maintain personal hygiene, keep your private parts dry as far as possible, maintain abstinence till the infection subsides.

you can use cansoft cl or candid/ flucan vaginal cream if it is available over the counter at your place.

thank you for consulting,

take care and get well soon

Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor